puddlejumper^^ (un_solved) wrote in vaginapagina,
puddlejumper^^
un_solved
vaginapagina

BCP make me crazy?

I've been taking the pill now for a month and a half and for the past week especially, I've made an elephant out of a mouse. I definitely know that BCP can cause depression but can it make me paranoid and over sensitive as well?




Lately, everything that happens around me makes me think my boyfriend is/will/might be cheating on me.

Fact is I'm suspicious of every girl he meets EVEN THOUGH we have a loving relationship and he has never done anything that should lead me to think this.

So as I was going outside for maybe 15 minutes halfway to the grocery store I began thinking that he MUST BE talking to a girl from his uni right now and that's why he wanted to be alone. Which is crazy. He wanted to go to the store and I volunteered to do it instead. Still.

Long story short. I managed to have a mild panic attack as I've been having all week.

Chest pains,shortness of breath, queasiness and jittery all over.

Am I just looking for an explanation even though there is none but me needing help or could it actually be a possible side effect since I'm still within the first three months of taking the pills?



Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments